Nurofen Plus Packshot V2
Nurofen Plus Packshot V2
Nurofen Plus Packshot V2
Pharmacy Strength

Nurofen Plus

A double-action pain relief for when you need more from your painkiller. This product contains Ibuprofen and Codeine, is indicated for three days use only and can cause addiction.

Nurofen Plus uses a combination of ibuprofen and codeine, and works at the source of your pain. Ibuprofen also has anti-inflammatory properties that help to reduce swelling. It relieves acute, moderate pain which is not considered to be relieved by taking a single painkiller, such as ibuprofen, aspirin or paracetamol alone

DOSAGE GUIDE

Do not use for more than 3 days, can cause addiction.

• Adults and children from 12 years: Take 1 or 2 caplets with water, every 4 to 6 hours up to three times a day as necessary (maximum 6 caplets in 24 hours).

• Do not give Nurofen Plus to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.

• For detailed dosing instructions please refer to the product leaflet. 

FOR MORE INFORMATION PLEASE REFER TO OUR ADVICE ON USE PAGE

WHERE TO BUY
Compare product
 PRINT
RELIEVES
  • Headache
  • Backache
  • Cramping Period Pain
  • Dental Pain
  • Muscular and rheumatic pain

Nurofen Plus contains 200mg of ibuprofen and 12.8mg of codeine phosphate. For pain relief. Use for three days can cause addiction. Always read the label. UK/N/0215/0018c